Propranolol

Propranolol is a medication of the beta blockers group of drugs. It is used to treat many conditions like high blood pressure, thyrotoxicosis, performance anxiety, essential tremors, capillary angiomas, and atrial fibrillation. It helps reduce the heart's workload, thus helping it beat more regularly.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Zoloft and Propranolol be taken together?

Query: Hello doctor, I took Zoloft and Inderal and noticed some interaction. I would like that to be explained to me. Is it safe to take both Propranolol oral and Sertraline oral at the same time? Will Propranolol oral increase the level or effect of Sertraline by altering drug metabolism?  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Zoloft (Sertraline) and Inderal (Propranolol) are metabolized through same pathway in the liver. Zoloft reduces the metabolism of Inderal resulting in higher levels of Inderal in the body. What that means for you is that the dose of Inderal should be reduced while you ...  Read Full »

Is it safe to take Propranolol with Adderall for ADHD?

Query: Hello doctor, I have been prescribed Adderall 10 mg two tablets daily for ADHD and 10 mg Propranolol as needed for anxiety. Adderall is helping my ADHD. However, I have experienced increased anxiety and all the physical symptoms that come along with it, including chest tightness since taking the Ad...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. How long are you taking Adderall? It is known that some people experience increased anxiety when taking Adderall ( Dextroamphetamine, Amphetamine). If the excessive stress continues to be problematic and has not settled in few weeks, discuss with your psychiatrist ab...  Read Full »

Will taking Inderal and Cheer Up lead to weight gain?

Query: Hello doctor, I am a 23-year-old girl and my physician has prescribed me Inderal and Cheer Up at night for a month. Will these medicines lead to a gain in my weight because I have my wedding after two months and I do not want to put any extra pound.  Read Full »


Dr. Lohit Chauhan

Family Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. While Cefiget (Cefixime) is fine to give in a urinary tract infection. If you are having UTI for more than two months, rather than taking an empirical (experimental) antibiotics, you should go for a urine culture and sensitivity testing. Hope you are not suffering from ...  Read Full »

How to reduce excess oxytocin in brain?

Query: Hi doctor, Two months back, I got married. Then, I involved with excessive kissing with my wife. For the past one month, I am facing some kind of headache and heaviness in the head. I checked with the local physician and they said that there are excess of love hormones in the brain. That is excess o...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern, but I differ in opinion regarding the oxytocin and headache. Oxytocin concentration increases in response to kiss. Prolonged kiss is associated with vasodilation and this in turn reduces headache. Similarly, increased Oxytocin helps in reduc...  Read Full »

Should I start taking BP medicines?

Query: Hello doctor, I am 25 years old. My blood pressure generally ranges between 125/60 mmHg and 133/65 mmHg. Sometimes if I am nervous, my BP goes up to 145/80 mmHg. When I am calm, the BP usually stays at 117/60 mmHg. Should I take BP medicine like Propranolol for hypertension? I have already made cha...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. I have noted all your details. Increased anxiety and overthinking stimulate the autonomous nervous system in the body which increases blood pressure momentarily even if lifestyle modification has been tried. I suggest you take low dose Benzodiazepines, Clonazepam 0.25 m...  Read Full »

Will the food taken in the previous night affect fasting blood sugar?

Query: Hi doctor, I am 48 years old and I have not been diabetic till now. Three months ago, my blood pressure readings were higher than usual and my doctor changed my medicines (Omnitan-H 20 mg and Amlopin-M 20 mg to Olmetrack 40 mg and Lnbloc 10 mg). I took the new medicines for some time, but they did ...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. First of all, I need to tell you that whether the cause is a medicine or your lifestyle the value of your fasting blood sugar 126 mg/dL falls into the diabetic range. You are eating sugarcane or garlic or fenugreek water previous night does not affect your blood sugar lev...  Read Full »

What treatment can be had for severe head to toe muscle twitches?

Query: Hello doctor, I have had muscle twitches from head to toe for say 12 months. About four weeks ago, my left thumb started twitching involuntarily and it would not stop 24 x 7 not even during sleep. This morning, I felt the right thumb started to pain. My blood tests are clear and so are my MRI of t...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. Do you feel any kind of weakness or thinning of the limbs? Do you see the twitching or only feel it? Do you feel any tingling sensations in the limbs? Is there any family history of a similar illness? Are there any thyroid function tests done? Do you have any cr...  Read Full »

I take Sibelium for my headaches, but it is not very effective. Please suggest a cure.

Query: Hello doctor,I have been suffering from headaches frequently. They usually last for two to three days. I am taking Sibelium 10 mg tablets since a long time. I also observe a swelling on my face and stiffness and heaviness around my eyes during the event of a headache. I am unable to lead a normal...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You are suffering from a migraine and your symptoms are caused by it.  If you have a family history of the same illness, then Sibelium (Flunarizine) alone will not control the attacks and you will need another prophylactic drug. I would sugg...  Read Full »

What type of medicines can cure tension-like headaches?

Query: Hello doctor, I am a 30-year-old female in good health. I used to get frequent tension-like headaches and migraines with aura when I was a teenager that went away over time. I recently started getting them again. The aura lasts 20 to 30 minutes with blurry vision, patchy spots in my vision, loss of...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. To help you better, I need a few more details. How long does your migraine headache persist? Does it happen multiple times in a day? Is there any photophobia or phonophobia? Any vomitings associated? How is your sleep? What gives you relief f...  Read Full »

What are the possible reasons for my terrible headache?

Query: Hi doctor,I am an 18 year old girl. My height is 5'7" (171 cm), and weight is 135 pounds. Around five months back, I started becoming extremely fatigued and had occasional headaches. As headache was not often and not bad enough, I never really thought much about it. The fatigue was the worst part. I...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Most probably it is a tension headache, even if you do not have any apparent stress or anxiety. It is a most common type of a headache. How much is your hemoglobin? Is it low? If yes, then it needs to be corrected, and it can very well be a cause. Secondly, do you have an...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.